MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SIG RP AOX CRV INS SZ5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 SIG RP AOX CRV INS SZ5 15; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1961-92-053
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Erythema (1840); Fever (1858); Unspecified Infection (1930); Pain (1994); Chills (2191); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: dots.Clinical notification received for revision due to infection.Date of implant: (b)(6) 2018, date of revision: (b)(6) 2021, (left knee).Treatment: revision of the tibial insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and the complaint cannot be confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: h6 clinical code appropriate term / code not available (e2402) to capture infection (e19) is being replaced with unspecified infection (e1906).

Brand Name
SIG RP AOX CRV INS SZ5 15
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12533595
Report Number1818910-2021-21198
Device Sequence Number1414840
Product Code NJL
UDI-Device Identifier10603295076261
UDI-Public10603295076261
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1961-92-053
Device Catalogue Number196192053
Device Lot Number8160263
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/27/2021
Supplement Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMA C/R NPOR FEM LT SZ5; PFC SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX CRV INS SZ5 15; DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ5; PFC SIGMA C/R NPOR FEM LT SZ5; PFC SIGMA/OV/DOME PAT 3PEG,41; SIG RP AOX CRV INS SZ5 15
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight107